# SDR HALA2016041700113

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 19,760 hours, 21,505 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 80 KTS F/O'S AIRSPEED INDICATOR STARTED DROPPING OFF DUE TO A BEE IN F/O'S PITOT TUBE.  CONFIRMED BEE STUCK TO F/O'S PITOT PROBE, CLEARED LINE IAW AMM 34-11-00-171-801, LEAK CHECK OK IAW AMM 34-11-00-790-801.  NO BRAKE OVERHEAT NOTED DURING BRAKING, NO HIGH ENERGY STOP REQUIRED IAW AMM 05-53-01, OK FOR SERVICE.
